RINICOLD HOTMIX BAGS №10 LEMON

$0.00
No tax

RINICOLD HOTMIX BAGS №10 LEMON

Quantity

 

Security policy (edit with Customer reassurance module)

 

Delivery policy (edit with Customer reassurance module)

 

Return policy (edit with Customer reassurance module)

Dosage form

Powder for solution for oral administration (lemon, orange, pineapple)

Composition

Each bag (sachet) (5 g) contains:

active substances:

paracetamol 750 mg, pheniramine maleate 20 mg, phenylephrine hydrochloride 10 mg, caffeine 30 mg.

Excipients: sodium chloride 30mg / 30mg / 30mg, anhydrous citric acid 480mg / 480mg / 480mg, sodium anhydrous citrate 600mg / 600mg / 600mg, aspartame 80mg / 80mg / 80mg, anhydrous lactose 1800mg / 1800mg / 1800mg / mannitol,50

mg / 1159,57mg, disodium edetate 5mg / 5mg / 5mg, lime flavoring 30mg / - / -, quinoline yellow dye 0.70 / - / 3.93, orange flavoring - / 30mg / -, dye sunset yellow / / 6mg / -, pineapple flavoring - / - / 30mg.

Lemon powder:

Loose powder almost white with a yellowish tinge, with white patches. When dissolved in 200 ml of hot water, a solution of a light yellow color with a faint greenish tinge, with a lemon smell, and opalescence is formed.

Orange Powder:

Loose powder almost white color with a pinkish tinge, with white patches. When dissolved in 200 ml of hot water, an orange-colored solution is formed with an orange odor.

Pineapple powder:

Loose powder of light yellow color with white splashes.

When dissolved in 200 ml of hot water, a greenish-yellow solution with a pineapple smell is formed.

remedy for eliminating the symptoms of ARI and

"Cold" (analgesic non-narcotic agent + psychogogic

remedy + alpha-adrenostimulyator + H1-blocker histamine receptors)

Pharmacology

Combined drug.

Paracetamol has antipyretic and analgesic effect: reduces

pain syndrome, observed in the "cold" diseases - sore throat,

headache, muscle and joint pain, reduces fever.

Phenylephrine has a vasoconstrictor effect - reduces swelling and hyperemia

mucous membranes of the upper respiratory tract and paranasal sinuses.

Pheniramine has antiallergic effect: eliminates

itching of the eyes, nose and throat, swelling and hyperemia of the mucous membranes of the nasal cavity, nasopharynx and paranasal sinuses, reduces exudative manifestations.

Caffeine has a stimulating effect on the central nervous system that

leads to a decrease in fatigue and drowsiness, to an increase in mental and physical performance.

Indications and usage

Symptomatic treatment of "colds" diseases, influenza, ARVI (febrile and pain syndrome, rhinorrhea).

Contraindications

Hypersensitivity to Paracetamol and other components of the drug; taking other medicines containing substances that are part of the drug; simultaneous administration of tricyclic antidepressants, beta-blockers, MAO inhibitors, including up to 14 days after cancellation; pregnancy, lactation; children's age (up to 15 years).

With care - pronounced atherosclerosis of the coronary arteries, arterial

hypertension, thyrotoxicosis, pheochromocytoma, diabetes mellitus and hereditary

sugar absorption disorders, bronchial asthma, chronic obstructive pulmonary disease, glucose-6-phosphate dehydrogenase deficiency, congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes), hepatic and / or renal failure, angle-closure glaucoma, prostate hyperplasia.

The contents of 1 sachet (bag) pour in a glass, pour hot water, mix until dissolved and drink (if desired, you can add sugar or honey). It is necessary to take a preparation with a large amount of liquid, in 1-2 hours after meal. Adults and children over 15 years of age: take one sachet 3-4 times a day with intervals of 4-6 hours. The maximum daily dose - 4 bags.

The drug is not recommended for more than five days as an anesthetic and more

three days as antipyretic without prescription and observation by a doctor.

Increasing the daily dose of the drug or the duration of treatment is possible only under medical supervision. Do not exceed the specified dose. In case of overdose, consult a doctor immediately, even if you feel well.

Adverse reactions

Allergic reactions: skin rash, itching, urticaria, angioedema.

On the part of the nervous system: dizziness, sleep disturbance, increased

excitability.

Cardiovascular: increased blood pressure,

tachycardia.

On the part of the digestive system: nausea, vomiting, pain in the epigastric region, dry mouth, hepatotoxic action.

On the part of the senses: mydriasis, accommodation paresis, increased intraocular

pressure.

From the side of blood-forming organs: thrombocytopenia, agranulocytosis.

Other: bronchospasm, urinary retention.

Overdosage

It is caused, as a rule, by paracetamol and appears after taking more than 10 - 15 g of paracetamol.

Symptoms:

pallor of the skin, anorexia, nausea, vomiting; increased activity

"Liver" transaminases, an increase in prothrombin time. At

symptoms of overdose, it is necessary to urgently consult a doctor.

Treatment:

gastric lavage followed by the appointment of Activated carbon; symptomatic therapy, the introduction of methionine after 8-9 hours after overdose and N - acetylcysteine ​​- after 12 hours.

Interaction with other drugs

Enhances the effects of MAO inhibitors, sedatives, ethanol.

Antidepressants, anti-parkinsonian drugs, antipsychotics,

Phenothiazine derivatives - increase the risk of urinary retention, dry mouth, and constipation. Glucocorticosteroids increase the risk of developing glaucoma. Paracetamol reduces the effectiveness of uricosuric drugs. Chlorpheniramine simultaneously with MAO inhibitors, furazolidone can lead to hypertensive crisis, agitation, hyperpyrexia. The simultaneous appointment of halothane increases the risk of ventricular arrhythmias. Phenylephrine reduces the hypotensive effect of guanethidine. Guanethidine enhances the alpha-adrenostimulating effect, and tricyclic antidepressants enhance the sympathomimetic effect of phenylephrine.

With simultaneous administration of the drug with barbiturates, difenin, Carbamazepine, rifampicin and other inducers of liver microsomal enzymes, the risk of the development of the hepatotoxic effect of paracetamol increases.

Special notes

Before taking the drug, a medical consultation is necessary in the case of: taking

metoclopramide, Domperidone, colestiramine, anticoagulants (warfarin).

During treatment, you should refrain from taking alcohol, sleeping pills and

anxiolytic (tranquilizers) drugs. Do not take along with

other drugs containing paracetamol.Care should be taken when performing work that requires concentration, increased speed of motor and mental reactions. If the symptoms of the disease persist within 3-5 days, consult a doctor.

TO AVOID TOXIC LOSS OF PARACETAMOL

SHOULD NOT COMBINE WITH THE RECEPTION OF ALCOHOLIC BEVERAGES, AND ALSO TAKE TO PERSONS BOWN TO CHRONIC USE OF ALCOHOL.

Information on the possible effect of a medicinal product for medical use on the ability to drive vehicles and machinery.

Care must be taken when driving and

occupations of other potentially hazardous activities requiring increased concentration of attention and quickness of psychomotor reactions.

Storage conditions

In a dry place, at a temperature not higher than 25 ° C.

Keep out of the reach of children!

28 Items